# SDR 07FDEA00627

- Difficulty date: December 22, 2006
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727277
- Aircraft serial: 22068
- Aircraft time: 33,941 hours, 27,430 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Receptacle
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE RECEPTACLES DEFECTIVE ON NR 3 PYLON STRUCTURE WHERE PANEL 5402 MOUNTS TO PYLON.  REPLACED THE DEFECTIVE RECEPTACLES AT PYLON PANEL  5502 MOUNT AREA. IAW 727-200 SRM 51-30-2.  REINSTALLED PANEL 5502.
